# SDR CALA0400481

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 28,728 hours, 15,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AFT OF FORWARD BAG BIN DOOR CUTOUT AT STA 452, S22R.  A REPAIR WAS INSTALLED IAW ECRA 5330-03351.
